Advertisement

Ukrainian Mathematical Journal

, Volume 45, Issue 7, pp 1166–1169 | Cite as

Asymptotic behavior of the products of random matrices with values on a solvable Lie algebra

  • A. S. Chani
Article

Abstract

The index of exponential growth is found for the products of random matrices with values on a solvable Lie algebra. The result is expressed via the eigenvalues of the terms.

Keywords

Asymptotic Behavior Exponential Growth Random Matrice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. A. Bakhturin,Identities on the Lie Algebras [in Russian], Nauka, Moscow (1985).Google Scholar
  2. 2.
    A. S. Chani, “The index of exponential growth for a class of stochastic semigroups,”Teoriya Sluchainykh Protsessov, Issue 16, 78–84 (1988).Google Scholar
  3. 3.
    I. I. Gikhman, A. V. Skorokhod, and M. I. Yadrenko,Probability Theory and Mathematical Statistics [in Russian], Vyshcha Shkola, Kiev (1988).Google Scholar
  4. 4.
    E. Hille and R. S. Phillips,Functional Analysis and Semigroups, American Mathematical Society, Providence, R. I. (1957).Google Scholar
  5. 5.
    M. Loéve,Probability Theory, Van Nostrand, Princeton (1960).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • A. S. Chani
    • 1
  1. 1.Institute of Applied Mathematics and MechanicsUkrainian Academy of SciencesDonetsk

Personalised recommendations